| Model Number |
02.07.0414SCF |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/20/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 december 2020: lot 174957: (b)(4) items manufactured and released on 16-jan-2018.Expiration date: 2022-12-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar event reported.
Event or Problem Description
The patient came in, 5 months after primary surgery, due to signs of infection and the pathogen is unknown.The surgeon performed an i&d and poly swap.The surgery was completed successfully.